# SDR MASA2011070503143

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 28,796 hours, 22,986 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Loose
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD HEAT CAUTION W/ELECT SMELL.  SECURED LOOSE TERM ON POWER BLOCK (TERM "B").
